# SDR SWAA021602

- Difficulty date: July 20, 2002
- Submitted: July 26, 2002
- Operation: Air carrier
- Aircraft: N660SW
- Make and model: Boeing 737301
- Aircraft serial: 23230
- Aircraft time: 51,334 hours, 38,191 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Part number: 6557463
- Condition: Loose
- Location: Entry Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C3 CHECK, FOUND EMERGENCY EVAC SLIDE GIRT BAR ATTACH FITTINGS, LOOSE FASTENERS AT FWD ENTRY DOOR.  SECURED FASTENERS PER MM
